# SDR RRXA000011

- Difficulty date: January 13, 2000
- Submitted: July 23, 2001
- Operation: Air carrier
- Aircraft: N792FT
- Make and model: Doug DC-8-73F
- Aircraft serial: 46046
- Aircraft time: 82,486 hours
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND DENT, R/H  O/B HORZ STAB L/E DENT FILLER BETWEEN XFS 247 AND XFS 272, RIGHT WING.  DAMAGE EXCEEDED LIMITS IAW DC-8 SRM.    REMOVED DAMAGED, TREATED AREA IAW DC-8 SRM 51-1-8. FABRICATED REPAIR AND INSTALLED IAW DC-8 SRM 55-2-1 &51-1-21.
